# SDR HALA20241105312

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 49,594 hours, 7,797 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 54,274 hours, 8,626 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Clogged
- Location: Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG IN CRUISE. REMOVED AND REPLACED ENG 1 FUEL FILTER PER AMM 73-11-41. OPS TEST OK. NO LEAKS NOTED, OK FOR SVC.
